advertisement
Question
Posted by: Norma Chandler | 2009-11-17

menopause

I am on HRT just over a month now, and seem to be putting on a lot of weight, can it be due to those tablets called ANGELIQUE. Plse help, as i am getting depressed as my clothes no longer fit, thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would be unlikely that this is due to Angelique.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: charmaine | 2010-01-20

On angeliq now for 4 months. my age is 52.
what are the effects on the womb as this tablet has stopped my monthly periods. I am just concerned about contraception
which I' m not taking.
Thank you

Reply to charmaine
Posted by: Elaje Hamann | 2010-01-17

Is there any side effects using Angeliq

Reply to Elaje Hamann
Posted by: gynaedoc | 2009-11-19

It would be unlikely that this is due to Angelique.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement